An elderly woman in a nursing home is being evaluated for her hypothyroidism. You find her thyroid-stimulating hormone (TSH) level to be elevated at 13 mU/L (normal 0.4-5 mU/L). She has been on the same dose of levothyroxine for six months since the time of diagnosis. Her past medical history is significant for anemia, peptic ulcer disease, and a stroke with right hemiparesis. She also has hypertension and chronic renal failure. The staff reports to you that she has had no change in her mental status, skin, or bowel movements. Since your last visit two months ago, an iron supplement was added to her regimen of amlodipine, famotidine, levothyroxine 75 μg, vitamin C, and aspirin. Her hematocrit is 40%, and rest of her physical examination is unremarkable. What is the next appropriate step in her management?
(A) Radioactive-iodine uptake level
(B) No change in management
(C) Titers against thyroperoxidase and thyroglobulin
(D) MRI of the brain
(E) Stop the iron and aspirin
(F) Stop the famotidine